# SDR YENA2018100820510

- Difficulty date: June 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN - Y1292 FLOORBEAM FRAME 68 STR 23R; BLENDED AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002 FIG 001, REMOVED AND REPLACED IAW A320 SRM 51-42-11 AT AFT CABIN - Y1292 FLOORBEAM FRAME 68 STR 23R. WORK ACCOMPLISHED UNDER PRODUCTION NUMBER 440484-26656
